# SDR MK1Y20220515002

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 50,897 hours, 22,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SEVERAL BLED OUTS ON FUSELAGE SKIN, STA 1458- STA 1544, STR 20L-STR 22L COMMON TOFASTENERS.
